# SDR ABXA9900727

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3614994
- Condition: Cracked
- Location: Bs 1040
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME FLANGE OF FRAME STATION 1040 IS CRACKED JUST ABOVE LONGERON 36.  REPAIRED IAW ABX REA D853-32996MR.
